# SDR SWIA200312628

- Difficulty date: November 22, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 2,824 hours, 2,166 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED STAB TRIM AND MACH TRIM CAUTION MESSAGES IN FLIGHT.  COMPLIED WITH QRH, COULD NOT RE-ENGAGE ANY STAB TRIM SYSTEM.  TESTED AND FUNCTIONALLY CHECKED STAB TRIM AND HSTCU SYSTEM IAW MM 27-40-00.  NO FAULTS FOUND.
